Research Repository

H-infinity output feedback control design for discrete-time fuzzy systems

Zhang, Jinhui, Xia, Yuanqing, Shi, Peng and Qiu, Jiqing (2009) H-infinity output feedback control design for discrete-time fuzzy systems. Optimal Control Applications and Methods, 30 (4). pp. 415-437. ISSN 0143-2087

Full text for this resource is not available from the Research Repository.


This paper investigates the relaxed non-quadratic stability conditions, fuzzy observer designs and ∞ controller designs for discrete-time Takagi-Sugeno fuzzy systems based on a relaxed approach in which fuzzy Lyapunov functions are used. First, a new relaxed condition of non-quadratic stability is presented, which is shown to be useful in designing fuzzy controller and observer. Second, new fuzzy observers based on the relaxed non-quadratic stability conditions have been proposed. Then, a sufficient linear matrix inequality (LMI)-type condition is proposed to guarantee the existence of the ∞ controllers based on the fuzzy observers designed. It is shown that the controller and observer parameters can be obtained by solving a set of LMIs that are numerically feasible with commercially available software. Finally, the effectiveness and less conservativeness of the proposed approach are demonstrated by two examples

Item Type: Article
Uncontrolled Keywords: ResPubID17682, ResPubID16519. T-S fuzzy systems, fuzzy observer, linear matrix inequalities (LMIs), H-infinity control
Subjects: Current > FOR Classification > 0902 Automotive Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 15 Jun 2011 03:44
Last Modified: 14 Jan 2015 23:25
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar